# SDR DALA2023062805196

- Difficulty date: June 25, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 CORROSION WAS FOUND OUT LIMITS FLOOR WEB BTW. STA.1710TO 1720 AND BTW. RBL.10 TO RBL.23 AT PASSENGER COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: PASSENGER COMPARTMENT FOOR STRUCTURE WAS REPAIRED PER B757-200 SRM. 53-60-51-2R PROCEDURE 2 REPAIR 2. (2834584)
